Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Having stomach pain. Taking Advair and Apo-lansoprazole. Started Mavik. Suspected IBS. Thinking of virtual colonoscopy?

DOCTOR OF THE MONTH - Apr 2014
Apr 2014
User rating for this question
Very Good
Answered by

Radiologist
Practicing since : 2004
Answered : 6370 Questions
Question
having stomach pain fore some time now bin to see the Dr and have lots of tests including Brume enema and sems like its getting worse since
the medicine i have been taking is Advair 500 for COPD , Apo-lansoprazole 33 XXXXXXX for hiadis hernia ,2 XXXXXXX Mavik for high blood pressure and sandos tamsulosin .o4 mg the peeing drug

i started Mavik in marck and i think that might be the problem but the doc thinks its irratable bowl syndrum and wante me to do a colonospy but that takes 3 months in canada so i was thinking of getting a virtual colonospy
Posted Sun, 3 Nov 2013 in General Health
 
 
Answered by Dr. Indu Kumar 1 hour later
Brief Answer:
You need detail examination and proper treatment.

Detailed Answer:
Hello
Thanks for writing to XXXXXXX

Your are 69 years old and there may be various causes of pain in your age group.
These need to be ruled out before stamping it as irritable bowel syndrome.
Besides clinical examination and detailed history you need few investigations like routine hemogram,RBS,LFT,RFT,Lipid profile,Ultrasound of abdomen,CT Scan of abdomen can be done if needed,Upper GI endoscopy,EGG in all leads.
Your doctor has already asked for barium enema and he is thinking about pathology in large intestine.Virtual colonoscopy is a good option and it will exclude pathology in large intestine.
You will become alright after proper diagnosis and treatment.
There is no specific treatment for irritable bowel syndrome.Its treatment includes diet modification,life style changes and psychological therapy.
You should continue other medicines that you are taking for various diseases.
Get well soon.

Wish you all the best.
Hope i have answered your query.
Further queries are most welcome.

Take Care
Dr.Indu XXXXXXX
Above answer was peer-reviewed by
 
Follow-up: Having stomach pain. Taking Advair and Apo-lansoprazole. Started Mavik. Suspected IBS. Thinking of virtual colonoscopy? 15 hours later
I like your reply it sounds reasonable .I was good all night then when I got up this morning my lower stomich started aching then I was totally nosiated and felt like I was going to be sick. I actually felt like calling an ambulance .So after getting cleaned up I had whole weat cereal , whole wet bread and peanut Butter and milk I felt better after that . But still sore but not as bad
So any idea what is going on ?
And is it possable I have some kind of virus ? My wife thinks she is getting the same thing
 
 
Answered by Dr. Indu Kumar 16 hours later
Brief Answer:
Take pantoprazole and domperidone combination tab

Detailed Answer:
Hello
Thanks for writing to XXXXXXX
Sorry for replying late

It seems that your problem is due to hiatus hernia.
At present you can take tablet pantoprazole and domperidone combination .
You may take it twice daily before food and after one month decrease it to once daily.
Viral infection may also cause same problem, but it should be associated with other symptoms like fever, malaise etc.
I think you should try above mentioned drug and your wife can also try same.

Get well soon.

Hope i have answered your query.
Further queries are most welcome.

Take Care
Dr.Indu XXXXXXX
Above answer was peer-reviewed by
 
Follow-up: Having stomach pain. Taking Advair and Apo-lansoprazole. Started Mavik. Suspected IBS. Thinking of virtual colonoscopy? 9 hours later
i didnt mention as soon as i have some fruit like an orange my stomach aches
 
 
Answered by Dr. Indu Kumar 14 hours later
Brief Answer:
It is not relevant to your problem.

Detailed Answer:
Hello
Thanks for writing to XXXXXXX

It might be coincidence that you have stomach ache when you have taken some fruits. It is just coincidence and this is not relevant to your problem.
Fruits are very good for health and you should take it.
Get well soon.

Hope i have answered your query.
Further queries are most welcome.

Take Care
Dr.Indu XXXXXXX
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Treatment/Therapy
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor